| Catalog Number |
70001B-07T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris texium infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that "leaking occurred multiple times in the past".
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.